MAUDE Adverse Event Report: KENTEC MEDICAL, INC AMERITUS TEMPERATURE PROBE

KENTEC MEDICAL, INC AMERITUS TEMPERATURE PROBE
Model Number 232
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Complainant stated that the temperature probe and cover separated from the baby and created a "temperature event".If the probe and cover are separated from the patient, it can cause the temperature sensor to read the lower ambient temperatures, which then in turn, increases the temperature within the incubator, as it believes the patient is too cold.Complainant also stated that he and the clinical staff believe that the adhesive separated from the patient because they were using very high levels of humidity in the incubator, and did not necessarily believe it was the fault of the device.Complainant declined to provide any details regarding the patient status or any medical procedures that may have been a result of the device failure, but only to state that there was no death associated with the incident.There have been no recent complaints for either devices, and no other complaints for the lot numbers associated with these devices.Lot number of the temperature probe, catalog code 232, is p-13879.Lot number of the temperature probe cover, catalog code 120, is 070920.The complainant listed the temperature probe as the suspect device, but it appears that it was the probe cover that was the device that malfunctioned.

Brand Name
AMERITUS TEMPERATURE PROBE
Common Device Name
TEMPERATURE PROBE
Manufacturer (Section D)
KENTEC MEDICAL, INC
17871 fitch
irvine CA 92614
MDR Report Key10755095
Report Number2080225-2020-00001
Device Sequence Number17055207
Product Code FMT
UDI-Device Identifier10817522010045
UDI-Public10817522010045
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number232
Device Catalogue Number232
Device Lot NumberP-13879
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 WK
Patient Weight2